# SDR DALA12016565646

- Difficulty date: December 17, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 52,322 hours, 17,033 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 897
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, BS 897, BODY FAIRING ATTACHMENT FRAME AT BL 0,  CORROSION FOUND.  CORROSION REMOVED IAW SRM 51-10-02, MATERIAL REMOVED 0.072  " (L-18" W-1") ORIGINAL MATERIAL THICKNESS MEASURED 0.090" AND FOUND OUT CORROSION STILL EXISTS IAW BSOPM 20-20-02 REV 5.  DAMAGED FRAME ATTACHMENT R & R IAW SRM 51-40-02.
